Archiv der Mathematik

, Volume 42, Issue 4, pp 344–347

A conjecture of Frobenius and the simple groups of Lie type, I

  • Hiroyoshi Yamaki
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Z. Arad, D. Chillag andM. Herzog, On a problem of Frobenius. J. Algebra74, 516–523 (1982).Google Scholar
  2. [2]
    B. Chang, The conjugacy classes of Chevalley groups of type (G 2). J. Algebra9, 190–211 (1968).Google Scholar
  3. [3]
    H. Enomoto, The conjugacy classes of Chevalley groups of type (G 2) over finite fields of characteristic 2 or 3. J. Fac. Sci., Univ. Tokyo16, 497–512 (1970).Google Scholar
  4. [4]
    K. Fenchel, On a theorem of Frobenius. Math. Scand.42, 243–250 (1978).Google Scholar
  5. [5]
    D. Gorenstein, Finite simple groups. Plenum New York 1982.Google Scholar
  6. [6]
    M. Murai, On a conjecture of Frobenius. (in Janpanese) “Sugaku”35, 82–84 (1983).Google Scholar
  7. [7]
    J.Rust, On a conjecture of Frobenius. Ph. D. Thesis, Univ. Chicago, 1966.Google Scholar
  8. [8]
    K. Shinoda, The conjugacy classes of Chevalley groups of type (F 4) over finite fields of characteristic 2. J. Fac. Sci., Univ. Tokyo21, 133–159 (1974).Google Scholar
  9. [9]
    K. Shinoda, The conjugacy classes of the finite Ree groups of type (F 4). J. Fac. Sci., Univ. Tokyo22, 1–15 (1975).Google Scholar
  10. [10]
    T. Shoji, The conjugacy classes of Chevalley groups of type (F 4) over finite fields of characteristicp≠2. J. Fac. Sci., Univ. Tokyo21, 1–17 (1974).Google Scholar
  11. [11]
    H. Ward, On Ree's series of simple groups. Trans. Amer. Math. Soc.121, 62–89 (1966).Google Scholar
  12. [12]
    H.Yamaki, A conjecture of Frobenius and the sporadic simple groups. To appear in Comm. Algebra.Google Scholar
  13. [13]
    R.Zemlin, On a conjecture arising from a theorem of Frobenius. Ph. D. Thesis, Ohio State Univ. 1954.Google Scholar

Copyright information

© Birkhäuser Verlag 1984

Authors and Affiliations

  • Hiroyoshi Yamaki
    • 1
  1. 1.Department of MathematicsUniversity of TsukubaIbarakiJapan
  2. 2.Department of Mathematical SciencesNorthern Illinois UniversityDeKalbUSA

Personalised recommendations